# SDR CA010706020

- Difficulty date: March 26, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Part number: M81381
- Condition: Chafed
- Location: Electrical
- Part time: 7,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A TECHNICIAN WAS WORKING IN AFT FUSELAGE SECTION,PAINTING AROUND APU EXHAUST OUTLET WHEN HE 1ST SMELLED SMOKE.HE THEN SAW A WIRE BUNDLE ERUPTING INTO SPARKS & FIRE EVEN THOUGH THERE WAS NO CONTACT WITH WIRE BUNDLE WHEN EVENT OCCURRED.THE BATTERY WAS CONNECTED BUT A/C POWER WAS OFF.IT IS ASSUMED THAT THERE WAS AN EXISTING CHAFING CONDITION & THAT WIRE BUNDLE HAD BEEN DISTURBEDDURING APU EXHAUST REMOVAL.ONE CCT BREAKER POPPED ON JB-4 & IT WAS NOT NOTED BY TECH.17 WIRES HAVE BEEN DAMAGED WHERE SOME WERE POWERED BY BATTERY DIRECT BUS.SOME OTHER A/C INSP FOR CHAF ING CONDITIO N & A/C 3025 WIRING WAS ROUTED SLIGHTLY DIFFERENT.THE CUSTOMER MADE SOME TEMP SPLICES & WILL REPL ALL DAMAGED WIRES SHORTLY.
